HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The lightlike flat geometry on spacelike submanifolds of codimension two in Minkowski space

Files in This Item:
pre777.pdf338.77 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83927

Title: The lightlike flat geometry on spacelike submanifolds of codimension two in Minkowski space
Authors: Izumiya, Shyuichi Browse this author
Romero Fuster,Maria del Carmen Browse this author
Keywords: lightcone Gauss map
lightlike Gauss-Kronecker curvature
Gauss-Bonnet Theorem
Issue Date: 1-Apr-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 777
Start Page: 1
End Page: 31
Abstract: We introduce the notion of the lightcone Gauss-Kronecker curvature for a spacelike submanifold of codimention two in Minkowski space which is a generalization of the ordinary notion of Gauss curvature of hypersurfaces in Euclidean space. In the local sense, this curvature describes the contact of such submanifolds with lightlike hyperplanes. We study geometric properties of such curvatures and show a Gauss-Bonnet type theorem. As examples we have hypersurfaces in hyperbolic space, spacelike hypersurfaces in the lightcone and spacelike hypersurfaces in de Sitter space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69585
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University